Get access

Goodbye Warts, Hello Vitiligo: Candida Antigen-Induced Depigmentation

Authors

  • Erin N. Wilmer B.S.,

    1. Department of Dermatology, School of Medicine, University of North Carolina, Chapel Hill, North Carolina
    Search for more papers by this author
  • Craig N. Burkhart M.D.,

    1. Department of Dermatology, School of Medicine, University of North Carolina, Chapel Hill, North Carolina
    Search for more papers by this author
  • Dean S. Morrell M.D.

    Corresponding author
    1. Department of Dermatology, School of Medicine, University of North Carolina, Chapel Hill, North Carolina
    • Address correspondence to Dean S. Morrell, M.D., Department of Dermatology, University of North Carolina School of Medicine, 410 Market Street, Suite 400, CB 7715, Chapel Hill, NC 27516, or e-mail: morrell@med.unc.edu.

    Search for more papers by this author

Abstract

Depigmentation after the use of topical immune modulators is a rare but reported event. Herein we present what is to our knowledge the first case of vitiligo at a site of Candida antigen injection.

Get access to the full text of this article

Ancillary